# SDR AALA201709019024

- Difficulty date: August 31, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 33,483 hours, 4,873 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5711243620000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON SEAT TRACK AT Y450 AND STRINGER 25L. REPLACED SEAT TRACK PER SRM 51-42-11 WITH FASTENER DEVIATION ON EA 27301.
